RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2002, Volume 133, Number 2, Pages 233–246 (Mi tmf393)  

This article is cited in 2 scientific papers (total in 2 papers)

Integrable Quasilinear Equations

R. Hernandez Heredero

Universidad Complutense, Departamento de Fisica Teorica II

Abstract: We develop a classification scheme for integrable third-order scalar evolution equations using the symmetry approach to integrability. We use this scheme to study quasilinear equations of a particular type and prove that several equations that were suspected to be integrable can be reduced to the well-known Korteweg–de Vries and Krichever–Novikov equations via a Miura-type differential substitution.

Keywords: classification of integrable differential equations, formal symmetry approach, differential substitutions

DOI: https://doi.org/10.4213/tmf393

Full text: PDF file (233 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2002, 133:2, 1516–1528

Bibliographic databases:


Citation: R. Hernandez Heredero, “Integrable Quasilinear Equations”, TMF, 133:2 (2002), 233–246; Theoret. and Math. Phys., 133:2 (2002), 1516–1528

Citation in format AMSBIB
\Bibitem{Her02}
\by R.~Hernandez Heredero
\paper Integrable Quasilinear Equations
\jour TMF
\yr 2002
\vol 133
\issue 2
\pages 233--246
\mathnet{http://mi.mathnet.ru/tmf393}
\crossref{https://doi.org/10.4213/tmf393}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2001536}
\transl
\jour Theoret. and Math. Phys.
\yr 2002
\vol 133
\issue 2
\pages 1516--1528
\crossref{https://doi.org/10.1023/A:1021146827078}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000180061400009}


Linking options:
  • http://mi.mathnet.ru/eng/tmf393
  • https://doi.org/10.4213/tmf393
  • http://mi.mathnet.ru/eng/tmf/v133/i2/p233

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Heredero, RH, “Classification of fully nonlinear integrable evolution equations of third order”, Journal of Nonlinear Mathematical Physics, 12:4 (2005), 567  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    2. Hernandez Heredero R. Reyes E.G., “Nonlocal Symmetries, Compacton Equations, and Integrability”, Int. J. Geom. Methods Mod. Phys., 10:9 (2013), 1350046  crossref  mathscinet  zmath  isi  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:291
    Full text:81
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019